# SDR SWAA000046749

- Difficulty date: January 8, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 143A00600
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED AT BS 540 AND LBL 24.5 TO RBL 24.5 CENTER SECTION (2 EA) / REPLACED STIFFENER FLOOR STRUCTURE LOCATED AT BS 540 AND LBL 24.5 TO RBL 24.5 CENTER SECTION (2EA) IAW B737-700 SRM 51-40-02 DWG 143A00600 REV B AND DWG 143A5240 REV - PART NUMBER USED P/N 143A5240-35 PO 2020 21514 P/N 143A5240U34 PO 2021 102498 MEASURE OF CRACK IS L=1.090' OF LBL 24.5 STIFFENER AND MEASURE OF RBL IS L=0.861' TOOL CALIPER P/N 500-464 SN 14236038 DUE DATE 02-JAN-22
